# SDR 15HA0458004

- Difficulty date: February 21, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- Engine: Allsn 501D13D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6828400
- Part serial: 501042
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT, AT APPROX 12,000 FT, THE CREW HEARD A LOUD BANG  A MOMENT LATER, THE LT FIRE WARNING LIGHT ILLUMINATED AND THE CREW (E) HANDLED THE ENGINE.  THE AC MADE AN UNEVENTFUL LANDING.  INSPECTION OF THE LT ENGINE HAS REVEALED THE PRESENCE OF A PIECE OF METAL LODGED IN THE FIRST STAGE OF THE COMPRESSOR.  THERE ARE BENT AND DAMAGED FIRST AND SECOND STAGE COMPRESSOR BLADES AND THE ENGINE CANNOT BE TURNED BY HAND.  FIFTH AND TENTH STG BLADES APPEAR TO BE UNDAMAGED AS DOES THE TURBINE.  ENGINE DETERMINED TO HAVE FOD DAMAGE AND WAS REMOVED AND REPLACED.  RETURNED TO SERVICE.
